# SDR ASAA2017071821421

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,646 hours, 10,586 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002783
- Condition: Failed
- Location: Left
- Part time: 39,079 hours, 11,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. PERFORMED QRH PROCEDURE, DID NOT RECOVER LEFT FMC. ACFT GROUNDED.  CONFIRMED FAULT,  LT FMC INOPERATIVE.  REPLACED LT FMC IAW AMM 34-61-02, CROSS-LOADED ALL SOFTWARE IAW AMM 34-61-00-201 & FMCS PERFORMANCE FACTORS IAW AMM 34-61-00-800-801, OPS CHECKED NORMAL IAW AMM 34-61-00.
